CaltechAUTHORS
  A Caltech Library Service

Evaluation of the Distribution Function of the Limited Information Maximum Likelihood Estimator

Anderson, Theodore Wilbur and Kunitomo, Naoto and Sawa, Takamitsu (1982) Evaluation of the Distribution Function of the Limited Information Maximum Likelihood Estimator. Econometrica, 50 (4). pp. 1009-1027. ISSN 0012-9682. https://resolver.caltech.edu/CaltechAUTHORS:20171117-160809627

[img] PDF - Published Version
See Usage Policy.

565Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20171117-160809627

Abstract

The distributions of the Limited Information Maximum Likelihood estimator for the coefficient of one endogenous variable are evaluated numerically. Tables are given for enough values of the parameters to cover all cases of interests. Comparisons are made with the Two-Stage Least Squares estimator.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.2307/1912774DOIArticle
http://www.jstor.org/stable/1912774JSTORArticle
http://resolver.caltech.edu/CaltechAUTHORS:20171009-155524291Related ItemWorking Paper
Additional Information:© 1982 Econometric Society. This paper is a revision of Technical Report No. 319, the Economics Series, Institute for Mathematical Studies in the Social Sciences (IMSSS), Stanford University. Some details of the original paper were deleted at the suggestion of the co-editor of this journal. The authors thank the referees, the co-editor, and Yoshihiko Tsukuda for their comments on the original paper. The research was supported by National Science Foundation Grant SES 79-13976 at the Institute for Mathematical Studies in the Social Sciences, Stanford University. While the original paper was being completed, the first author was a Sherman Fairchild Distinguished Scholar at the California Institute of Technology and a Visiting Scholar at the Center for Advanced Study in the Behavioral Sciences. Formerly SSWP 338.
Funders:
Funding AgencyGrant Number
NSFSES79-13976
Stanford Institute for Mathematical Studies in the Social SciencesUNSPECIFIED
Subject Keywords:Estimators, Coefficients, Maximum likelihood estimation, Statistical estimation, Maximum likelihood estimators, Variable coefficients, Covariance matrices, Distribution functions, Mathematical independent variables, Estimate reliability
Issue or Number:4
Record Number:CaltechAUTHORS:20171117-160809627
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20171117-160809627
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:83320
Collection:CaltechAUTHORS
Deposited By: Jacquelyn Bussone
Deposited On:18 Nov 2017 00:33
Last Modified:03 Oct 2019 19:05

Repository Staff Only: item control page